2017
Том 69
№ 7

All Issues

Volume 28, № 2, 1976

Article (Ukrainian)

The set of singular points of a univalent analytic function

Bondar A. V., Diab F. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 147–158

Article (Ukrainian)

Representation of multiplicative processes

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 159–169

Article (Ukrainian)

The Feynman integral and expansions in eigenfunctions of the Schrödinger operator

Gestrin G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 170–182

Article (Ukrainian)

Convergence rate of Kantorovich's method for nonlinear differential equations

Zhuk P. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 183–193

Article (Ukrainian)

A Green's formula and theorems on isomorphisms for general elliptic boundary-value problems with discontinuous coefficients, without assuming normal boundary conditions and conjugation conditions

Kostarchuk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 194–202

Article (Ukrainian)

Certain tests for the degree of completeness of the root vectors of operator functions analytic in a sector

Radzievskii G. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 203–212

Article (Ukrainian)

The nonexistence of fast-decreasing solutions in a half-strip

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 213–221

Article (Ukrainian)

Asymptotic representation of solutions of a system of linear integrodifferential equations of rational rank

ShkiI N. I., Voronoy A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 222–232

Article (Ukrainian)

The ability of solutions of a differential inequality of n-TH order with delayed argument to oscillate

Koplatadze R. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 233–237

Article (Ukrainian)

A new method to construct estimates for the coefficients of a linear regression

Kuk Yu. V., Petunin Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 237–243

Article (Ukrainian)

The approximate solution of the classical equations of Rodrigues-Hamilton

Lapkovsky A. K., Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 243–247

Article (Ukrainian)

Application of the averaging method for solving multipoint boundary-value problems with linear boundary condition for systems of volterra-type integrodifferential equations not solved for the derivative

Baynov D. D., Milusheva S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 248–252

Article (Ukrainian)

The approximate solution of one class of linear difference-differential equations

Mikhaylets B. M., Savchenko L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 252–256

Article (Ukrainian)

Estimate of the remainder in V. A. Ditkin's cubature formula for a ball

Panasovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 256–264

Article (Ukrainian)

Integral bounds of solutions of linear homogeneous elliptic equations of any order in the metric Lp, p > 2

Fokht A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 264–267

Article (Ukrainian)

Metric invariants and covariants of linear complexes in real non-Euclidean and semi-non-Euclidean spaces

Yasinskaya Ye. U.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 271–278

Article (Ukrainian)

Some generalizations of Lyapunov's second method

Khusainov D. Ya., Tsitritsky O. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 287–271